# SDR HALA2018101700512

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,802 hours, 3,893 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 43732190012
- Part serial: 12284
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG NR 2 LEAKING FUEL FROM DRAIN MAST WHILE AT IDLE. REMOVED AND REPLACED NR 2 ENG FMU PER AMM 73-21-52-000-802-A AND 73-21-52-400-802-A. OK FOR SVC.
